# SDR CHQA201100421

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 26,820 hours, 22,631 cycles
- Engine: Allsn AE3007A
- Engine time: 16,978 hours, 15,396 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4310
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 22,099 hours, 18,977 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT  DURING DESCENT RECEIVED AN AUTOPILOT FAIL MESSAGE.  WHILE REFERENCING THE QUICK REFERENCE HANDBOOK, CREW THEN RECEIVED PITCH TRIM MAIN AND PITCH TRIM BACK-UP INOP MESSAGES ON THE EICAS.  THE CREW REGAINED USE OF THE AUTOPILOT SYSTEM.  THE CREW ALSO REPORTED A FLUTTER DURING PITCH CHANGES, RECEIVED  A SPS ADVANCED MESSAGE, GPWS FAIL, AND AN INDICATION AIRSPEED MISCOMPARE.  THE CREW DECLARED AN EMERGENCY AND RECEIVED VECTORS STRAIGHT TO KCHS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT AND PERFORMED SUCCESSFUL OPERATIONAL CHECKS OF THE GPWS, AIRSPEED INDICATOR, AUTOPILOT SYSTEM, AND THE STALL PROTECTION SYSTEM. THE AIRCRAFT COMPLETED A SUCCESSFUL TEST FLIGHT AND NO FURTHER DEFECTS WERE NOTED.
